MathSciNet Relay Station
MathSciNet bibliographic data
MR2677200 93E20 (60H10)
Al-Hussein, AbdulRahman Sufficient conditions of optimality for backward stochastic evolution equations. Commun. Stoch. Anal. 4 (2010), no. 3, 433–442.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement